24/7 Customer Service 1-866-236-8417 Need Help? 1-866-236-8417

Reply
Results 1 to 1 of 1
  1. #1
    Registered User 000alan000's Avatar
    Join Date: Nov 2011
    Age: 54
    Posts: 1
    Rep Power: 0
    000alan000 has no reputation, good or bad yet. (0)
    000alan000 is offline

    Question Can Whey Protein cause digestive problems?

    About two months ago for the first time I tried Whey Protein Powder(34g) mixed in chocolate Soy milk. It was only partially diluted because I did not stir it very well. Two days after the Whey Protein use I started having digestive problems ever since,on and off such as bloating, abdominal fullness, gas and stomach cramps.I only used the Whey protein powder that one time. Never had any significant digestive problems in the past. Anyone with similar experiences? It is fustrating. Any help would be appreciated. Thanks

    ps Male-50years old
    Reply With Quote

Reply

Similar Threads

  1. Top Cleanest Quality Whey Protein Powders
    By iLLMathematics in forum Misc.
    Replies: 6
    Last Post: 06-04-2013, 11:30 PM
  2. Whey Protein...I know..I know!!
    By nicklambo in forum Over Age 35
    Replies: 7
    Last Post: 04-03-2008, 02:26 PM
  3. Whey Protein Supplements = CRAP
    By stillskinny in forum Teen Bodybuilding
    Replies: 41
    Last Post: 07-10-2006, 03:10 PM
  4. WTF i keep farting evry since i strated HP whey protein !
    By The Paper Route in forum Supplements
    Replies: 25
    Last Post: 02-20-2005, 03:55 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts